# SDR AUS20040037

- Difficulty date: January 21, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- Propeller: Hartzl HCB3TN5
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bracket
- Part number: 58244659
- Condition: Cracked
- Location: Aileron
- Part time: 18,570 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT WING OB AILERON ATTACHMENT BRACKET CRACKED.  INVESTIGATION FOUND INDICATIONS OF SURFACE INTERGRANNULAR CORROSION AND CONFIRMATION OF A CRACK LOCATED APPROXIMATELY 3.175MM (0.125IN) BEHIND THE BEARING HOUSING. CRACK LENGTH APPROXIMATELY 12.7MM (0.5IN).
